Lancaster EPrints

Maximal functions for groups of operators.

Blower, Gordon (2000) Maximal functions for groups of operators. Proceedings of the Edinburgh Mathematical Society, 43 (1). pp. 57-71. ISSN 0013-0915

Full text not available from this repository.

Abstract

Let Δ be the Laplace operator on d and 1 < δ < 2. Using transference methods we show that, for max {q, q/(q – 1)} < 4d/(2d + 1 – δ), the maximal function for the Schrödinger group is in Lq, for f Lq with Δδ/2 f Lq. We obtain a similar result for the Airy group exp it Δ3/2. An abstract version of these results is obtained for bounded C0-groups eitL on subspaces of Lp spaces. Certain results extend to maximal functions defined for functions with values in U M D Banach spaces.

Item Type: Article
Journal or Publication Title: Proceedings of the Edinburgh Mathematical Society
Additional Information: http://journals.cambridge.org/action/displayJournal?jid=PEM The final, definitive version of this article has been published in the Journal, Proceedings of the Edinburgh Mathematical Society, 43 (1), pp 57-71 2000, © 2000 Cambridge University Press.
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 19329
Deposited By: ep_ss_importer
Deposited On: 18 Nov 2008 10:53
Refereed?: Yes
Published?: Published
Last Modified: 08 Dec 2016 00:03
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19329

Actions (login required)

View Item